Translator Disclaimer
June 2015 On the indices of minimal orbits of Hermann actions
Naoyuki KOIKE
Hokkaido Math. J. 44(2): 251-275 (June 2015). DOI: 10.14492/hokmj/1470053293

Abstract

We give a formula to determine the indices of special (non-totally geodesic) minimal orbits of Hermann actions. Also, we give examples of such minimal orbits of Hermann actions and calculate their indices by using the formula.

Citation

Download Citation

Naoyuki KOIKE. "On the indices of minimal orbits of Hermann actions." Hokkaido Math. J. 44 (2) 251 - 275, June 2015. https://doi.org/10.14492/hokmj/1470053293

Information

Published: June 2015
First available in Project Euclid: 1 August 2016

zbMATH: 1383.53043
MathSciNet: MR3532109
Digital Object Identifier: 10.14492/hokmj/1470053293

Subjects:
Primary: 53C35, 53C40

Rights: Copyright © 2015 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.44 • No. 2 • June 2015
Back to Top